# SDR CALA2013090300603

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 73,887 hours, 18,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020444
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R4 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED R4 EXTERIOR EMERGENCY LIGHT & PERFORMED OPERATIONS CHECK FOUND NORMAL AS PER IAW B757 AMM 33-51-06 & 33-51-00.
